# SDR UALA2012081004340

- Difficulty date: August 9, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 67,026 hours, 12,667 cycles
- Engine: Pwa PW4077
- System (JASC): 2550 · Cargo Compartments
- Part: Guide
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER RAMP FWD PIT GUIDE ON BALL MAT WON'T LOCK.  REPLACED NR 6 GUIDE, OPS CHECKED GOOD.
